We consider the Gel'fand problem,[GRAPHICS] where h is a nonnegative function in Under suitable assumptions on h and omega, we prove the local uniqueness of bubbling solutions for any ho small enough.

Bartolucci, D., Jevnikar, A., Lee, Y., Yang, W. (2019). Local uniqueness of m-bubbling sequences for the Gel’fand equation. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 44(6), 447-466 [10.1080/03605302.2019.1581801].

Local uniqueness of m-bubbling sequences for the Gel’fand equation

Bartolucci D.;
2019-01-01

Abstract

We consider the Gel'fand problem,[GRAPHICS] where h is a nonnegative function in Under suitable assumptions on h and omega, we prove the local uniqueness of bubbling solutions for any ho small enough.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Blow up solutions; Gel'fand equation; local uniqueness
Bartolucci, D., Jevnikar, A., Lee, Y., Yang, W. (2019). Local uniqueness of m-bubbling sequences for the Gel’fand equation. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 44(6), 447-466 [10.1080/03605302.2019.1581801].
Bartolucci, D; Jevnikar, A; Lee, Y; Yang, W
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
Gelfand-final.pdf

non disponibili

Licenza: Copyright dell'editore
Dimensione 287.54 kB
Formato Adobe PDF
287.54 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/217059
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact